How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Sohaib Your Own Question
Dr. Sohaib
Dr. Sohaib, Doctor
Category: Health
Satisfied Customers: 4709
Experience:  M.B;B.S ; FCPS Experienced in all Medical Specialties
28277873
Type Your Health Question Here...
Dr. Sohaib is online now
A new question is answered every 9 seconds

I am 21 years old, 65" and 220 lbs. I accidentally double

This answer was rated:

I am 21 years old, 6'5" and 220 lbs. I accidentally double dosed on my 250 MG Zoloft dose, taking 500MG. Will I be ok?

Hello and thank you for the question.


Answers given are for informational purposes only and are not meant to replace an exam by an in-person.

I am Dr. Sohaib, a practicing Internal Medicine Specialist and i will do my best to help you today.


You need to answer a few questions first which will help me assist you in a better way.

When did you take the extra dose?

Do you experience any kind of unusual symptoms right now?

Customer: replied 3 years ago.
I Think that I took the second dose a few hours after. No unusual symptoms right now. Well, a little anxious out of concern.

Thank you very much for the useful information.

You have exceeded the maximum daily dose of Zoloft. Although you have not experienced any kind of side effect with this, its imperative to watchfully monitor yourself right now, and preferably go to ER as well for a comprehensive clinical examination, just to make sure that there is nothing seriously wrong right now.

If you have not experienced any adverse effects many hours after you have taken the extra dose, most likely you would remain normal and would not get any kind of serious effects.

However, to be on the safe side, there is no harm in getting an evaluation done, especially if you experience any kind of unusual symptoms.

Keep yourself adequately hydrated.

And stay calm.

It was a pleasure assisting you and thank you very much for visiting us.

My goal is to provide you with Excellent Service - if satisfied with the response, Please do not forget to Rate my service.

If you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.

Kindest Regards

Customer: replied 3 years ago.
At this level of overdose what kind of symptoms may occur? could hallucinations occur or just physical symptoms?

Both can happen.

Restlessness.

Aggression.

Agitation.

Hallucination.

Irregular heart beat.

Apart from this nausea, vomiting, diarrhea, loss of appetite, and feeling unsteadiness are the important symptoms.

I hope this clarifies.

It was a pleasure assisting you and thank you very much for visiting us.

My goal is to provide you with Excellent Service - if satisfied with the response, Please do not forget to Rate my service.

If you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.

Kindest Regards

Dr. Sohaib and 5 other Health Specialists are ready to help you